MAUDE Adverse Event Report: Katalyst Surgical, LLC 27ga DEX¿ Super Grip II Forceps; FORCEPS, OPHTHALMIC

Katalyst Surgical, LLC 27ga DEX¿ Super Grip II Forceps; FORCEPS, OPHTHALMIC
Model Number DVF4036-27
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction

Brand Name
27ga DEX¿ Super Grip II Forceps
Common Device Name
FORCEPS, OPHTHALMIC
Manufacturer (Section D)
Katalyst Surgical, LLC
722 goddard avenue
chesterfield MO 63005
Manufacturer (Section G)
Katalyst Surgical, LLC
722 goddard avenue
chesterfield MO 63005
Manufacturer Contact
meryl wilhelm
722 goddard avenue
chesterfield, MO 63005
+1(636)536-5950
MDR Report Key50237262
Report Number3007589150-2026-00018
Device Sequence Number18735373
Product Code HNR
UDI-Device Identifier10840096202608
UDI-Public10840096202608
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDVF4036-27
Device Catalogue NumberDVF4036-27
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/08/2025
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown